# SDR UALA2009112003623

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,331 hours, 19,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN UPPER AFT CORNER, CRACKED AND DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN ON UPPER AFT CORNER OF AFT CARGO DOOR FILLER CUT OUT, DOUBLER IN PLACE PICKING UP HOLES.  EDDY CURRENT CUT OUT.  NO CRACKS.  MANUFACTURED AND PRIMED REPAIR DOUBLER AND FILLER, MADE MYLAR TRACE.  INSTALLED REPAIR DOUBLER AND FILLER.
